MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV SCLERAL BUCKLING PRODUCTS: STYLE 41, 3.5MM SILICONE STRIP

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV SCLERAL BUCKLING PRODUCTS: STYLE 41, 3.5MM SILICONE STRIP
Catalog Number 92-09
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/04/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot review: there is nothing relative to the complaint.The material used is medical grade implantable silicone.After testing the root cause is inconclusive for an allergice reaction.This complaint is considered an isolated incident.Sample analysis: no sample was received.Conclusion: the complaint is not confirmed.(b)(4).All available information has been disclosed.This complaint has now been closed.Please note that 2 mdrs submitted for the 2 parts that were used together in the implant 1222074-2018-00052 and 1222074-2018-00053.
 
Event or Problem Description
It was reported a patient had a scleral buckle implanted in right eye one year ago.The patient then had an allergice reaction on the skin surrounding her eye and was seen by a dermatologist.The patient was evaluated for a possible allergic reaction related to silicone.It was reported the md wants to perform an allergy test.

Brand Name
SCLERAL BUCKLING PRODUCTS: STYLE 41, 3.5MM SILICONE STRIP
Common Device Name
SCLERAL BUCKLING PRODUCTS: STYLE 41, 3.5MM SILICONE STRIP
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands
NL 
MDR Report Key7346904
Report Number1222074-2018-00052
Device Sequence Number1740448
Product Code HQX
UDI-Device Identifier08717872014319
UDI-Public08717872014319
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number92-09
Device Lot Number160708
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2015
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;